Solutions of Hammerstein integral equations via a variational priniple

F Faraci, VB Moroz

Research output: Contribution to journalArticle (Academic Journal)peer-review

17 Citations (Scopus)

Abstract

We study solutions of the nonlinear Hammerstein integral equation with changing-sign kernels by using a variational principle of Ricceri and critical points theory techniques. Combining the effects of a sublinear and superlinear nonlinear terms we establish new existence and multiplicity results for the equation. As an application we consider a semi-linear Dirichlet problem for polyharmonic elliptic operators.
Translated title of the contributionSolutions of Hammerstein integral equations via a variational priniple
Original languageEnglish
Pages (from-to)385 - 402
JournalJournal of Integral Equations
Volume15
Publication statusPublished - 2003

Fingerprint Dive into the research topics of 'Solutions of Hammerstein integral equations via a variational priniple'. Together they form a unique fingerprint.

Cite this